MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/25/2008
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2007.Approximately 10 months after the initial procedure the patient had a right knee revision on (b)(6) 2008.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2008.Diagnosis: painful right replacement the knee was aspirated and 20cc of yellowish, red knee fluid.No infection.The tibia appeared to be a little too large.There was a little overhang in the front and at the anteromedial corner also an overhang on the lateral aspect as well.The tibial base plate appeared to be just slightly internally rotated.A trial reduction was done.The sterile dressings were applied.There were no complications.The patient was transferred to the recovery room in stable condition.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H10.Additional information ¿ a3, g2, h6 medical device problem code, h8 h3.Investigation results - the cause of the patient¿s pain and subsequent revision as related to the devices cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The implant size appears to be the most likely cause of the patient's pain.There is no indication from the revision operative report that the knee implants malfunctioned or had wear.The rotation of the implant affects how the implants function, it may not be able to properly function as intended as the knee flexes and extends.The tibial insert is an important factor on the overall balance of the knee and how it feels after replacement.These devices are used for treatment not diagnosis.There is no additional information available.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17652362
Report Number1038671-2023-02102
Device Sequence Number15296536
Product Code JWH
UDI-Device Identifier10885862064004
UDI-Public10885862064004
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2012
Device Model NumberOPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM
Device Catalogue Number244-23-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale